# SDR IXKA9500024

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Act Fitting
- Part number: 69181941
- Condition: Sheared
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLT NR 58, ATL TO PBI, UNABLE TO RAISE NOSE LANDING GEAR.  RETURNED TO ATLANTA.  UPON INSPECTION OF NOSE WHEEL WELL, FOUND NOSE LANDING ACTUATOR FITTING SHEARED.  REMOVED AND REPLACED NLG LOCK ACTUATOR FITTING AND REMOVED AND REPLACED NOSE GEAR LOCK ACTUATOR.  PERFORMED GEAR SWING AND OPS CHECK PER MM 32-33-0 AND MM 32-33-11.  (M)
